# SDR USAASB00314

- Difficulty date: November 14, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Part time: 25,185 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

BWI - FLT 2046 - ON APPROACH TO DCA, FROM MCI, THE TRAILING EDGE FLAPS STOPPED AT 8-10 DEGREES WITH NEEDLES SPLIT ON INDICATOR.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND DIVERTED TO BWI.  FLIGHT LANDED AT 5 DEGREES TRAILING EDGE FLAPS AND WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NO DEFECTS NOTED.  LUBED FLAP MECHANISM AND REPLACED FLAP POSITION INDICATOR AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
